Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Tachycardia during exercise - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3331 Questions

Doctor :   hi how can i help you?
User :   I am 31yrs old, male, 180cm tall and 87kg but not too fat. I smoke & drink but not exessively and have not exercised regularly for couple of years. Recently I rejoined the gym with my partner and before exercising we checked our heart rates on the treadmill and mine was 114 BPM whilst my partners was 62. Once we started training my heart rate went down to around 75 and ended up at about 100 before I moved on to the next exercise. Similar results have now occured for 3 consecutive days. Should I be worried?
Doctor :  
Doctor :  
please give me some time to go through your history
Doctor :  
i will need to ask you few more questions. can i proceed?
User :   yes thank you.
Doctor :  
did you have any chest discomfort when doing the treadmill test?
Doctor :  
did you have any difficulty in breathing at that time?
User :   not really on both accounts
Doctor :  
did you have any chest tightness at that time?
Doctor :  
in general do you feel difficulty to breath or palpitations when doing any exercise? or during walking long distance?

Doctor :  
are you there?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor